# SDR R61A201307250661

- Difficulty date: July 25, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 15,219 hours, 12,190 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 59128437
- Part serial: B1417A
- Condition: Failed
- Location: Flap Skew
- Part time: 15,187 hours, 12,162 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED THAT UPON APPROACH, THEY RECEIVED A "FLAP FAIL" MESSAGE.  ABORTED LANDING TO RUN QRH.  HAD FLAPS 2 AND SLATS 3. DECLARED AN EMERGENCY.  LANDED AND TAXIED TO THE GATE WITHOUT INCIDENT.  MX FOUND BOTH THE LT FLAP T3 AND T4 SKEW SENSORS HAD FAILED. MX R & R BOTH IAW AMM AND OPS CHECKED GOOD.
